# SDR DHL2002746011

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Battery
- Condition: Discharged
- Location: Fire Sensor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER CARGO FIRE DETECTION FORWARD CARGO INOPERATIVE.   TROUBLESHOT AND FOUND SENSORS F15137 AND F15856 LOW BATTERIES. REMOVED AND REPLACED BATTERIES. GROUND OPS CHECKED NORMAL IAW B727 SUPPLEMENTAL M/M 26-16-01.
